Alert archive / Utah / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 19, 2010, 1:25 PM MDT for Emery County, Wayne County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2010, 1:25 PM MDT (19:25 UTC)
- Expired
- Aug 19, 2010, 4:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Emery County, UT, Wayne County, UT
The radar
The Grand Junction radar (KGJX), 216 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 2:30 PM MDT | FLASH FLOOD | 15 N Hanksville, UT | LITTLE WILDHORSE CANYON FLASHED PRODUCING FLOOD IN CANYON ESTIMATED 10 FEET DEEP. ALSO WASHED OUT ROADS AT TRAILHEAD IN MULTIPLE AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
626 WGUS55 KSLC 191925 FFWSLC UTC015-055-192230- /O.NEW.KSLC.FF.W.0052.100819T1925Z-100819T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 125 PM MDT THU AUG 19 2010 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL EMERY COUNTY IN UTAH... NORTH CENTRAL WAYNE COUNTY IN UTAH... * UNTIL 430 PM MDT * AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER GOBLIN VALLEY STATE PARK. RADAR ESTIMATES THAT UP TO AN INCH OF RAIN HAS FALLEN OVER THE AREA. IN ADDITION...PARK RANGERS REPORT THAT CAMPGROUNDS IN THE AREA HAVE EXPERIENCED FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOBLIN VALLEY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3855 11080 3869 11058 3848 11032 3835 11057 $$ SCHOENING
2 follow-up statements
368 WGUS75 KSLC 192103 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 303 PM MDT THU AUG 19 2010 UTC015-055-192230- /O.CON.KSLC.FF.W.0052.000000T0000Z-100819T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE UT-EMERY UT- 303 PM MDT THU AUG 19 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH CENTRAL EMERY AND NORTH CENTRAL WAYNE COUNTIES... AT 254 PM MDT...STATE PARK RANGERS FROM GOBLIN VALLEY STATE PARK REPORTED PONDING OF WATER INSIDE THE PARK...IN ADDITION TO FLOWING WATER COMING OUT OF LITTLE WILDHORSE CANYON AND OTHER SLOT CANYONS NORTH OF THE PARK. UP TO 1 INCH OF PRECIPITATION HAS FALLEN OVER THE AREA...WHICH IS HIGHLY SUSCEPTIBLE TO FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOBLIN VALLEY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3855 11080 3869 11058 3848 11032 3835 11057 $$ MCINERNEY
095 WGUS75 KSLC 192228 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 428 PM MDT THU AUG 19 2010 UTC015-055-192233- /O.EXP.KSLC.FF.W.0052.000000T0000Z-100819T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE UT-EMERY UT- 428 PM MDT THU AUG 19 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MDT FOR SOUTH CENTRAL EMERY AND NORTH CENTRAL WAYNE COUNTIES...INCLUDING GOBLIN VALLEY STATE PARK... A FLASH FLOOD OCCURRED IN LITTLE WILD HORSE CANYON...WITH WATER ESTIMATED AT 10 FEET DEEP. SEVERAL AREA ROADS HAVE BEEN WASHED OUT. RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED GREATLY AND RIVER AND STREAM LEVELS ARE DECREASING. THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. MONITOR NOAA WEATHER RADIO OR LOCAL TELEVISION OR RADIO FOR THE LATEST WEATHER INFORMATION. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3855 11080 3869 11058 3848 11032 3835 11057 $$ ALCOTT/MCINERNEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 9:52 AM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 19, 9:52 AM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
952 AM MDT THU AUG 19 2010
.SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER THE AREA
TODAY. CONDITIONS WILL DRY FROM THE NORTHWEST THIS AFTERNOON
THROUGH TONIGHT. A SOUTHWEST FLOW WILL REDEVELOP FRIDAY AND
PERSIST THROUGH THE WEEKEND WITH A GRADUAL INCREASE IN MOISTURE.
&&
.DISCUSSION...WIDESPREAD RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS
ARE CURRENTLY OCCURRING ACROSS NORTHERN UTAH. ANOTHER AREA OF
SHOWERS WITH EMBEDDED THUNDERSTORMS IS MOVING ACROSS WEST CENTRAL
UTAH AT THIS TIME. UPDATED ZONES TO ADJUST POPS IN WEST CENTRAL
UTAH AND SKY GRIDS THROUGH THIS AFTERNOON. ALSO DECREASED HIGH
TEMPS ACROSS NORTHWEST UTAH.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH FORK OF THE
VIRGIN RIVER. CURRENT HYDROGRAPH ON THE VIRGIN RIVER AT SPRINGDALE
IS AT 300 CFS...WHICH IS DOWN FROM THE PEAK OF 1523 CFS AROUND 645
AM. BARRING ADDITIONAL PRECIPITATION IN THE DRAINAGE...THE VIRGIN
RIVER SHOULD CONTINUE TO FALL THROUGH THE MORNING HOURS.
SPC SREF GUIDANCE INDICATES AN AREA OF ENHANCED INSTABILITY WILL
DEVELOP ACROSS SOUTHERN UTAH THIS AFTERNOON...WITH MLCAPE VALUES
NEAR OR ABOVE 500 J/KG. EFFECTIVE SHEAR VALUES NEAR 30 KTS ARE
EXPECTED ACROSS SOUTHWESTERN UTAH. AM CONCERNED MODELS ARE
UNDERESTIMATING THE DEGREE OF STABILITY IN ASSOCIATION WITH THE
RAIN-COOLED AIR/CLOUD COVER ACROSS SOUTHERN UTAH. 12Z NAM BUFR
SOUNDING FOR SGU INDICATE CIN WILL RAPIDLY DECREASE THIS
AFTERNOON. GIVEN INSTABILITY..SHEAR..AND AMPLE
MOISTURE...THUNDERSTORM DEVELOPMENT IS LIKELY ACROSS SOUTHERN UTAH
THIS AFTERNOON. A FLASH FLOOD WATCH IS OUT FOR THIS AREA.
&&
.AVIATION...WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE THROUGH THIS
MORNING AT KSLC WITH ANY SHOWER ACTIVITY HAVING THE GREATEST
INFLUENCE ON WIND DIRECTION AND SPEED. A 40 PERCENT CHANCE EXISTS
THAT SHOWERS AND/OR SHORT LIVED THUNDERSTORMS WILL IMPACT THE
TERMINAL BETWEEN 16 AND 1730Z. SHOWER/THUNDERSTORM IMPACT POTENTIAL
WILL DECREASE TO 20 PERCENT AFTER 20Z.
&&
.FIRE WEATHER...MID/HIGH LEVEL TROUGH MOVING ACROSS NORTHERN UTAH
THIS MORNING WILL MOVE INTO NORTHEAST UTAH BY THIS AFTERNOON. BROAD
AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT MOST OF
NORTHERN UTAH NORTH OF I-80 THROUGH EARLY THIS AFTERNOON. GENERAL
WETTING RAINS OF 0.10 TO 0.30 OF AN INCH ARE EXPECTED. A DRIER WEST
NORTHWEST FLOW WILL DEVELOP IN THE WAKE OF THIS SYSTEM ACROSS THE
NORTH THIS AFTERNOON WHILE DEEP MOISTURE WILL LINGER OVER THE
SOUTHWEST THROUGH THIS EVENING AND OVER SOUTH CENTRAL AND EASTERN
PORTIONS INTO FRIDAY.
A BROAD TROUGH DEVELOPING OVER THE WEST COAST THIS WEEKEND WILL
BRING A STRONGER SOUTHWEST FLOW ALOFT ACROSS THE GREAT BASIN THIS
WEEKEND. SOUTHWESTERLY FLOW WILL INCREASE SIGNIFICANTLY OVER WESTERN
VALLEYS ON SATURDAY. WILL LIKELY BE ISSUING A RED FLAG WATCH THIS
AFTERNOON FOR SATURDAY FOR LOW RH AND GUSTY WINDS ACROSS SOME
WESTERN VALLEYS. MOISTURE RETURNS RAPIDLY BY SUNDAY SO EVERYWHERE
EXCEPT PERHAPS THE EXTREME NORTHWEST WILL HAVE TOO HIGH OF RH FOR
CRITICAL FIRE WEATHER CONDITIONS.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR
UTZ012>014-016-019>021-517-518.
WY...NONE.
&&
PUBLIC...KRUSE
FIRE WEATHER...STRUTHWOLF
AVIATION...STRUTHWOLF
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 19, 5:16 AM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 516 AM MDT THU AUG 19 2010 UTZ001>016-019>021-517-518-WYZ021-201200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 516 AM MDT THU AUG 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A MOIST AIRMASS REMAINS IN PLACE ACROSS THE OUTLOOK AREA TODAY. THIS WILL GENERATE SHOWERS AND THUNDERSTORMS ONCE AGAIN. THESE WILL TAPER OFF FROM THE NORTHWEST THIS AFTERNOON THROUGH THE EVENING THEN END. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAIN AND LOCAL FLASH FLOODING IS POSSIBLE ACROSS ABOUT THE SOUTHERN HALF OF THE AREA THROUGH MID EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST FLOW WILL REDEVELOP ACROSS THE OUTLOOK AREA FRIDAY AND CONTINUE THROUGH THE WEEKEND. THE AIRMASS WILL BE MOSTLY DRY FRIDAY THEN GRADUALLY MOISTEN UP SATURDAY AND SUNDAY. ANOTHER PACIFIC SYSTEM WILL PASS TO THE NORTH MONDAY. THIS WILL DRY OUT THE NORTH AGAIN WHILE MOISTURE WILL REMAIN ACROSS THE SOUTH THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Aug 19, 8:12 AM MDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
812 AM MDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 10 NNE SPRINGDALE 37.32N 112.93W
08/19/2010 WASHINGTON UT PARK/FOREST SRVC
FLASH FLOOD REPORTED ON THE NORTH FORK OF THE VIRGIN,
WITH LOGS AND DEBRIS FLOWING DOWN THE RIVER.
&&
HOSENFELDLocal storm report, Aug 19, 10:01 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1001 AM MDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 1 ESE DUGWAY 40.23N 112.73W
08/18/2010 M59.00 MPH TOOELE UT MESONET
ENGLISH VILLAGE MESONET SITE
1235 AM TSTM WND GST 20 E CALLAO 39.90N 113.34W
08/19/2010 M60.00 MPH TOOELE UT MESONET
FISH SPRINGS MESONET SITE
&&
CRKLocal storm report, Aug 19, 1:02 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
102 PM MDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 1 SE DRAPER 40.49N 111.85W
08/19/2010 SALT LAKE UT EMERGENCY MNGR
8 TO 10 HOMES DAMAGED BY FLASH FLOODING AND DEBRIS FLOW
FROM CORNER CANYON BURN SCAR.
&&
CRKSpecial weather statement, Aug 19, 1:10 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 110 PM MDT THU AUG 19 2010 UTZ004-008-010-015-192000- SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WEST CENTRAL UTAH UT- 110 PM MDT THU AUG 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB AND CENTRAL UTAH COUNTIES UNTIL 200 PM MDT... AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES NORTHWEST OF PAYSON...MOVING EAST AT 15 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... SALEM... SPANISH FORK AND PROVO... SPRINGVILLE... MAPLETON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4023 11132 3981 11153 3981 11200 4025 11174 TIME...MOT...LOC 1910Z 259DEG 13KT 4010 11174 CONGER
Special weather statement, Aug 19, 1:14 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
114 PM MDT THU AUG 19 2010
UTZ013-192000-
SAN RAFAEL SWELL UT-
114 PM MDT THU AUG 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EMERY AND
NORTHEASTERN WAYNE COUNTIES UNTIL 200 PM MDT...
AT 108 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF HANKSVILLE...MOVING EAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS EAST OF GOBLIN VALLEY
RURAL NORTHEASTERN WAYNE COUNTY...
RURAL SOUTHEASTERN EMERY COUNTY...
OFFICIALS AT GOBLIN VALLEY STATE PARK REPORTED WINDS UP TO 50 MPH
AND VERY HEAVY RAINFALL.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3844 11001 3841 11000 3842 11051 3869 11052
3870 11008 3867 11008 3865 11003 3861 11002
3861 10998 3851 10999 3850 11003 3847 10999
TIME...MOT...LOC 1913Z 270DEG 29KT 3851 11037
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:40 PM MDT | Special Weather Statement | SLC | Iron | 65 min |
| Aug 19, 4:23 AM MDT | Flash Flood Warning | SLC | Washington | 7 hr |
| Aug 19, 11:17 AM MDT | Areal Flood Advisory | SLC | Davis, Salt Lake, Tooele, Utah, Weber | 3 hr |
| Aug 19, 11:44 AM MDT | Flash Flood Warning | SLC | Salt Lake | 2 hr |
| Aug 19, 12:04 PM MDT | Flash Flood Warning | SLC | Emery, Sevier, Wayne | 3 hr |
| Aug 19, 12:14 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 3 hr |
| Aug 19, 12:36 PM MDT | Fire Weather Watch | SLC | 26 hr | |
| Aug 19, 12:45 PM MDT | Areal Flood Advisory | SLC | Juab, Utah | 2 hr |
| Aug 19, 1:07 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Aug 19, 1:10 PM MDT | Special Weather Statement | SLC | Utah | 50 min |
| Aug 19, 1:14 PM MDT | Special Weather Statement | SLC | 46 min | |
| Aug 19, 1:18 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 27 min |
| Aug 19, 1:28 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 47 min |
| Aug 19, 1:43 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 17 min |
| Aug 19, 1:48 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 19, 2:13 PM MDT | Special Weather Statement | SLC | Garfield | 47 min |
| Aug 19, 2:47 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 28 min |
| Aug 19, 3:10 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 50 min |
| Aug 19, 3:34 PM MDT | Special Weather Statement | SLC | Beaver | 41 min |
| Aug 19, 3:36 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 4 hr |
| Aug 19, 3:40 PM MDT | Special Weather Statement | SLC | San Juan | 35 min |
| Aug 19, 3:59 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 46 min |
| Aug 19, 4:46 PM MDT | Special Weather Statement | SLC | 44 min | |
| Aug 19, 4:52 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane, San Juan | 24 min |
Nearby
Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.